# SDR DALA2024091809177

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 76,242 hours, 31,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6105118) EXTERIOR EMERGENCY LIGHTS AFT L/H EMERGENCY EXIT DOOR AND AFT OF WING INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT 16 L/H AND 23 L/H. REPLACED CHARGER AT 23 L/H REF. B737 AMM 33-51-06-900-805. OPS CHECK GOOD.
